# SDR R61A20090026

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 7,393 hours, 4,425 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005831PR
- Part serial: APR050585
- Condition: Seized
- Location: Rt Mlg
- Part time: 8,607 hours, 4,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RT INBOARD BRAKE REACHED TEMPERATURES OVER 350 DEGREES, AND THE RT SIDE WAS DRAGGING DURING TAXI.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, AND FOUND THE RT INBOARD BRAKE TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE RT INBOARD BRAKE AND TIRE PER EMB AMM.
